Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYNTHES (U.S.A.) LP; SCREW, FIXATION, BONE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYNTHES (U.S.A.) LP; SCREW, FIXATION, BONE
Model Number
214.772
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
05/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Placing a synthes 4.5 cann screw fully threaded 72 mm ref 214.772 into patients left foot.When taken, x-ray after placement of screw doctor noted the head of the screw appeared to have broken.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
SCREW, FIXATION, BONE
Manufacturer
(Section D)
SYNTHES (U.S.A.) LP
1210 ward ave
west chester PA 19380
MDR Report Key
11965044
Report Number
11965044
Device Sequence Number
3193997
Product Code
HWC
UDI-Device Identifier
10886982154538
UDI-Public
(01)10886982154538
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/25/2021
Report Date
(Section F)
05/25/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
214.772
Device Catalogue Number
214772
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/09/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
05/25/2021